Homoclinic Twist Bifurcations with Z2 symmetry

D.G. Aronson, S.A. van Gils, M.P. Krupa

    Research output: Contribution to journalArticleAcademicpeer-review

    13 Citations (Scopus)
    63 Downloads (Pure)

    Abstract

    We analyze bifurcations occurring in the vicinity of a homoclinic twist point for a generic two-parameter family of ℤ2 equivariant ODEs in four dimensions. The results are compared with numerical results for a system of two coupled Josephson junctions with pure capacitive load.
    Original languageEnglish
    Pages (from-to)195-219
    Number of pages24
    JournalJournal of nonlinear science
    Volume4
    Issue number1
    DOIs
    Publication statusPublished - 1994

    Keywords

    • METIS-140935

    Fingerprint

    Dive into the research topics of 'Homoclinic Twist Bifurcations with Z<sub>2</sub> symmetry'. Together they form a unique fingerprint.

    Cite this